CureZone   Log On   Join
Re: Mirena Side Effects, particularly acne...
 
feelmuchbetter Views: 2,800
Published: 16 years ago
 
This is a reply to # 839,184

Re: Mirena Side Effects, particularly acne...


I had and still have the exact same problem. This is 6th month without mirena, but the Acne is still here. I heard that it can take up to 12months to get worked out of your system. I was 27 when i had it put in. I am now 30. I Don't think age has anything to do with it.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2023  www.curezone.com

1.531 sec, (1)